# SDR SWAA2022021765377

- Difficulty date: July 30, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 57,285 hours, 27,241 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR.21R DAMAGED BY GROUND EQUIPMENT AT STA. 422 / REPAIRED DAMAGED STR 21R STA 422 IAW ATS ER 18-03592 REV IR DATED 02AUG2018 AND SWA EA 1-753-33068 REV IR DATED 02AUG2018
